GoodSense Arthritis Pain Acetaminophen Extended-Release Tablets, 650 Mg, 400 Count
You Save: 9%
mpn: TRTAZI11A, ean: 0301130544793,
4.7 out of 5 stars with 24 reviews
Good Sense Arthritis Pain Acetaminophen Extended-Release Tablets, 650 mg, temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache; temporarily reduces fever. Compare to the active ingredient of Tylenol Arthritis Pain. See product images above for full product information.Compare to the active ingredient of Tylenol Arthritis Pain. For the temporary relief of Minor Arthritis Pain.
Excedrin Migraine Caplets for Migraine Pain Relief, 200 count
You Save: 36%
mpn: 300672039927, ean: 0687748650201,
4.2 out of 5 stars with 58 reviews
Excedrin Migraine relief medicine is the first nonprescription migraine pain reliever that combines acetaminophen and aspirin, along with caffeine to relieve migraine symptoms. Additionally, it’s the number 1 Neurologist recommended OTC treatment for migraines (Among OTC medicine for migraines. IQVIA, 2018). Excedrin Migraine relieves pain, nausea and sensitivity to light and sound.For different types of headaches, there’s an Excedrin product right for you. Excedrin comes in a combination
Tylenol Rapid Release Gels, Fever Reducer and Pain Reliever, 500 mg, 100 ct.
You Save: 31%
mpn: JO48810, ean: 0300450488282,
4.0 out of 5 stars with 20 reviews
Tylenol Rapid Release Gels provide temporary relief of fever and minor aches and pains, including headache, backache, minor pain of arthritis, toothaches, pain due to the common cold, premenstrual and menstrual cramps. Each gelcap contains 500 milligrams of acetaminophen, a pain reliever. The Rapid Release gelcaps feature laser-drilled holes to facilitate fast medicine release.Provides temporary pain relief for minor aches and pains and reduces fever. Contains 500 mg acetaminophen per gelcap.